# SDR UPS02839620

- Difficulty date: October 5, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PIT 31 DOOR AFT TOP CORNER OUTER SKIN HAS 4 INCH CRACK THROUGH 3 RIVETS.  REMOVED DAMAGED REPAIRED IAW 52-2-0 FIG 2.
